Indiana, 2015Damaging Wind in Indiana, August 15, 2015
August 15, 2015 · NWS LMK · 1 event in 1 county or zone
Isolated strong to severe thunderstorms developed across southern Indiana during the afternoon and evening hours August 15th as an upper level system passed through in the presence of a warm and moist air mass. One particular storm moved through Dubois County and produced damaging wind gusts.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Isolated strong to severe thunderstorms developed across southern Indiana during the afternoon and evening hours August 15th as an upper level system passed through in the presence of a warm and moist air mass. One particular storm moved through Dubois County and produced damaging wind gusts.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at Aug 15, 6:25 PM EST, 25 minutes earlier.
Area forecast discussion, Aug 15, 6:25 PM EST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
725 PM EDT SAT AUG 15 2015
...UPDATED AVIATION DISCUSSION...
.SHORT TERM (NOW THROUGH SUNDAY NIGHT)...
ISSUED AT 309 PM EDT SAT AUG 15 2015
IN THE NEAR TERM, THE FOCUS WILL BE ON ISOLATED TO SCATTERED
CONVECTION ACROSS THE NORTHERN AND SOUTHERN SECTIONS OF THE FORECAST
AREA. ACROSS THE NORTH, A CONVECTIVELY INDUCED VORT MAX IS DRIFTING
SOUTH-SOUTHWEST THIS AFTERNOON. AS THIS FEATURE DRIFTS SOUTHWARD,
COMBINATION OF STRONG ISOLATION AND SOME CONVERGENCE WILL RESULT IN
ISOLATED-SCATTERED CONVECTION DEVELOPING. MOST OF THE COVERAGE WILL
LOOKS TO STAY ALONG AND NORTH OF INTERSTATE 64 IN SOUTHERN INDIANA
AND NORTHERN KENTUCKY. FOR THIS REASON, WE PLAN ON CONTINUING A
MENTION OF ISOLATED TO SCATTERED STORMS FOR THIS AFTERNOON AND INTO
THIS EVENING. FURTHER SOUTH, ACROSS SOUTHERN KENTUCKY, MOISTURE
CONVERGENCE AXIS SHOULD RESULT IN ISOLATED-SCATTERED CONVECTION.
MUCH OF THIS LOOKS TO REMAIN GENERALLY SOUTH OF THE CUMBERLAND
PARKWAY. THE STRONGEST STORMS MAY PRODUCE SOME GUSTY WINDS AND SOME
MARGINALLY SEVERE HAIL.
CONVECTION SHOULD DIMINISH RATHER QUICKLY AFTER SUNSET WITH SKIES
BECOMING MOSTLY CLEAR. SOME PATCHY FOG WILL BE POSSIBLE IN THE
TYPICAL FOG PRONE AREAS. OVERNIGHT LOWS WILL COOL INTO THE UPPER
60S TO THE LOWER 70S.
FOR SUNDAY/SUNDAY NIGHT, MOISTURE WILL BE ON THE INCREASE THROUGHOUT
THE REGION AS A SOUTHERLY FLOW INCREASES ACROSS THE REGION. OVERALL
FORCING LOOKS TO BE RATHER WEAK AND UN-FOCUSED ON ANY SPECIFIC AREA.
HOWEVER, THE HIGH-RESOLUTION MODELS STILL SUGGEST SOME ISOLATED
CONVECTIVE DEVELOPMENT DURING THE AFTERNOON. THEREFORE, WE PLAN ON
KEEPING THE ISOLATED STORM CHANCE IN THE FORECAST. SKIES SHOULD
CLEAR OUT TOMORROW NIGHT WITH LOWS IN THE UPPER 60S TO THE LOWER 70S.
.LONG TERM (MONDAY THROUGH SATURDAY)...
ISSUED AT 257 PM EDT SAT AUG 15 2015
WEAK UPPER TROFFING OVER THE MISSISSIPPI VALLEY AT THE START OF THE
LONG TERM WILL GET REINFORCED BY A SHARP CANADIAN TROF DIGGING IN
AND SWINGING THROUGH THE REGION WEDNESDAY-THURSDAY. CORRESPONDINGLY,
A SURFACE COOL FRONT WILL STRETCH FROM THE GREAT LAKES TO THE
SOUTHERN ROCKIES. LOW PRESSURE IS EXPECTED TO DEVELOP NEAR THE
PALMER DIVIDE AND RIDE NORTHEASTWARD UP THE FRONT.
THIS WILL RESULT IN SCATTERED PRIMARILY DIURNALLY DRIVEN CONVECTION
FOR THE OHIO AND MISSISSIPPI VALLEYS MONDAY AND TUESDAY AS WE SIT IN
THE STORM SYSTEM'S WARM SECTOR.
THE LOW WILL INTENSIFY AHEAD OF THE DIGGING UPPER TROF AND DRAG ITS
TRAILING COLD FRONT EASTWARD. THE FRONT WILL BE WEAKENING BY THE
TIME IT REACHES SOUTHERN INDIANA AND CENTRAL KENTUCKY AND THE PARENT
LOW WILL BE 500 MILES TO OUR NORTH. NEVERTHELESS, WE CAN EXPECT
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH THE FRONT'S
PASSAGE WEDNESDAY NIGHT AND THURSDAY. WE'LL BE NEAR SOME GOOD UPPER
LEVEL DIVERGENCE AS WE SIT NEAR AN OXBOW-SHAPED BEND IN THE UPPER
JET. THE GFS KEEPS THE BEST LO/MID DYNAMICS TO OUR NORTH WHILE THE
ECMWF BRINGS BETTER WIND ENERGY FURTHER SOUTHWARD AND, AS A RESULT,
SLIGHTLY STRONGER BULK SHEAR. WATCHING SUCCESSIVE RUNS OF THE EC,
INCLUDING THE ONE HAVING JUST COME IN, THOUGH, IT APPEARS THE GFS
HAS BEEN THE MORE STABLE MODEL WITH THIS SYSTEM RECENTLY. SPC HAS
PLACED A DAY 5 SVR RISK ACROSS INDIANA AND WESTERN KENTUCKY.
SOMETHING TO WATCH. STILL PLENTY OF UNCERTAINTY.
SURFACE WINDS COULD GET A LITTLE GUSTY WEDNESDAY AFTERNOON, PERHAPS
INTO THE 20-25 MPH RANGE.
THINGS SHOULD QUIET DOWN FOR FRIDAY-SATURDAY WITH SOME WEAK UPPER
RIDGING POSSIBLY BUILDING IN.
&&
.AVIATION (00Z TAF UPDATE)...
ISSUED AT 720 PM EDT SAT AUG 15 2015
STORMS ARE STILL ONGOING IN THE REGION ALTHOUGH THEY SEEM TO BE
CLEAR OF THE TAF SITES FOR THE EVENING. STILL SOME VCSH WILL REMAIN
FOR THE NEXT FEW HOURS BEFORE CONVECTION DIMINISHES FOR THE NIGHT.
THE NEXT TAF RESTRICTIONS WILL COME LATE TONIGHT WITH BR. SINCE BWG
DID RECEIVE A GOOD RAINFALL, DID GO AHEAD WITH MVFR STARTING AT 7Z
AND IFR STARTING AT 10Z. SDF SAW SOME LIGHT RAIN AND GUIDANCE IS
FAVORABLE FOR MVFR BR BETWEEN 10-13Z. LEX GUIDANCE IS PRETTY LOW
WITH BR TONIGHT BUT THEY DID NOT RECEIVE ANY CONVECTION THIS EVENING
SO WILL GO WITH MVFR BR FOR NOW. FLIGHT CONDITIONS SHOULD RETURN TO
VFR AROUND 13Z WITH FEW TO SCT CLOUDS ARE 3-5 KFT AGL AND A SMALL
CHANCE FOR AN ISLD STORM TOMORROW AFTERNOON. THIS CHANCE IS TOO
SMALL TO INCLUDE IN THE TAFS ATTM.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
SHORT TERM........MJ
LONG TERM.........13
AVIATION..........AMS
Hazardous weather outlook, Aug 15, 2:41 PM EST, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
341 PM EDT SAT AUG 15 2015
INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-161945-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...ORLEANS...FRENCH LICK...SALEM...
SCOTTSBURG...AUSTIN...MADISON...JASPER...HUNTINGBURG...BROWNSTOWN...
MILLTOWN...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...CLARKSVILLE...LEWISPORT...HAWESVILLE...
HARDINSBURG...IRVINGTON...CLOVERPORT...BRANDENBURG...MULDRAUGH...
BEAVER DAM...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...RADCLIFF...
FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...HILLVIEW...BROOKS...
LOUISVILLE...LA GRANGE...BUCKNER...CRESTWOOD...PEWEE VALLEY...
BEDFORD...MILTON...EMINENCE...NEW CASTLE...PLEASUREVILLE...
CAMPBELLSBURG...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WILMORE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...BEREA...MORGANTOWN...BROWNSVILLE...
HORSE CAVE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...
STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...
RUSSELL SPRINGS...JAMESTOWN...BURKESVILLE...ALBANY
341 PM EDT SAT AUG 15 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.
.DAY ONE...TONIGHT.
ISOLATED TO SCATTERED STORMS ARE FORECAST THIS AFTERNOON. THE MAIN
THREATS WITH THESE STORMS WILL BE DAMAGING WIND GUSTS AND HEAVY
RAINFALL.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
ISOLATED TO SCATTERED STORMS ARE POSSIBLE SUNDAY AFTERNOON
THROUGH THURSDAY. THE BEST CHANCE FOR STORMS LOOKS TO BE WEDNESDAY
AND WEDNESDAY NIGHT AS A COLD FRONT APPROACHES THE REGION. ANY
STORM IS CAPABLE OF PRODUCING BRIEF HEAVY RAINFALL AND GUSTY
WINDS. ORGANIZED SEVERE WEATHER OUTBREAKS ARE NOT CURRENTLY
ANTICIPATED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT NEEDED AT THIS TIME.
&&
MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.
MJ/13
In the hours before
Special weather statement, Aug 15, 5:08 PM EST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
608 PM EDT SAT AUG 15 2015
KYZ035-036-040-152300-
FRANKLIN-WOODFORD-SCOTT-
608 PM EDT SAT AUG 15 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WOODFORD...EAST CENTRAL
FRANKLIN AND SCOTT COUNTIES...
AT 608 PM EDT...A STRONG THUNDERSTORM WAS NEAR GEORGETOWN...MOVING
SOUTHEAST AT 5 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...MIDWAY...STAMPING GROUND...LANCELOT ESTATES...OXFORD...
DUVAL...BIDDLE...ROGERS GAP...SHIFF...DELAPLAIN...WHITE SULPHUR...
CLABBER BOTTOM...WATKINSVILLE...BOYDTOWN...MALLARD POINT...GREAT
CROSSING...MCKEES CROSSROADS...MOON LAKE ESTATES...STONE HEDGE
ESTATES AND SWITZER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3810 8482 3829 8476 3838 8456 3824 8442
3822 8442 3821 8440
TIME...MOT...LOC 2208Z 336DEG 6KT 3826 8462
AMSSpecial weather statement, Aug 15, 5:09 PM EST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
609 PM EDT SAT AUG 15 2015
KYZ066-067-152245-
CASEY-LINCOLN-
609 PM EDT SAT AUG 15 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LINCOLN AND EAST CENTRAL
CASEY COUNTIES...
AT 609 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES NORTHWEST OF BEE
LICK...MOVING SOUTH AT 5 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRAB ORCHARD...EUBANK...MIDDLEBURG...LAWHORN HILL...WAYNESBURG...
GENEVA...DOG WALK...KINGS MOUNTAIN...WALLTOWN...SOUTH FORK...
BROUGHTENTOWN...OTTENHEIM...JUMBO...TURKEYTOWN...MCKINNEY...NEW SALEM
AND HALLS GAP.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3733 8450 3735 8456 3727 8468 3730 8486
3747 8477 3747 8449 3738 8448
TIME...MOT...LOC 2209Z 007DEG 5KT 3740 8462
AMSSpecial weather statement, Aug 15, 5:24 PM EST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
624 PM EDT SAT AUG 15 2015
KYZ029-030-152315-
JEFFERSON-BULLITT-
624 PM EDT SAT AUG 15 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BULLITT AND
SOUTHWESTERN JEFFERSON COUNTIES...
AT 624 PM EDT...A STRONG THUNDERSTORM WAS OVER FAIRDALE...MOVING
SOUTHWEST AT 5 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...SHEPHERDSVILLE...PIONEER VILLAGE...HOLLYVILLA...SOUTH
PARK VIEW...PLEASURE RIDGE PAR...MINOR LANE HEIGHTS...VALLEY
STATION...FAIRDALE...PLEASURE RIDGE PARK...OKOLONA...HIGHVIEW...
HEBRON ESTATES...FOX CHASE...HUNTERS HOLLOW...FISHTOWN...
BARRALLTON...BROOKS...ZONETON AND GAP IN KNOB.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3811 8561 3798 8567 3805 8592 3807 8592
3809 8591 3813 8591 3817 8585
TIME...MOT...LOC 2224Z 030DEG 5KT 3810 8576
AMSSpecial weather statement, Aug 15, 5:45 PM EST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
645 PM EDT SAT AUG 15 2015
INZ083-089-152315-
DUBOIS-PERRY-
645 PM EDT SAT AUG 15 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PERRY AND
SOUTHEASTERN DUBOIS COUNTIES...
AT 645 PM EDT /545 PM CDT/...A STRONG THUNDERSTORM WAS 9 MILES
SOUTHEAST OF JASPER...MOVING SOUTHWEST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HUNTINGBURG...FERDINAND...SAINT MARKS...KYANA...SIBERIA...SAINT
HENRY...SAINT ANTHONY...BRETZVILLE...JOHNSBURG...ADYEVILLE AND
HUNTINGBURG AIRPORT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3837 8685 3830 8671 3810 8678 3812 8679
3812 8680 3815 8681 3816 8680 3818 8680
3818 8679 3821 8679 3820 8704
TIME...MOT...LOC 2245Z 030DEG 15KT 3828 8682
AMSSpecial weather statement, Aug 15, 5:54 PM EST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
654 PM EDT SAT AUG 15 2015
KYZ055-066-067-152330-
BOYLE-CASEY-LINCOLN-
654 PM EDT SAT AUG 15 2015
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT WESTERN LINCOLN...
SOUTHERN BOYLE AND NORTHEASTERN CASEY COUNTIES...
AT 654 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF DANVILLE TO 10 MILES SOUTH OF
STANFORD...AND MOVING WEST AT 5 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
DANVILLE...JUNCTION CITY...HUSTONVILLE...MIDDLEBURG...PARKSVILLE...
TURNERSVILLE...WALLTOWN...SOUTH FORK...BUTCHERTOWN...MCKINNEY...MOUNT
SALEM...FORKLAND...ALUM SPRINGS...ELLISBURG...LAWHORN HILL...
WAYNESBURG...GENEVA...LANHAMTOWN...KINGS MOUNTAIN AND BLUE LICK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3732 8461 3728 8486 3759 8500 3763 8476
3733 8459
TIME...MOT...LOC 2254Z 084DEG 6KT 3756 8482 3738 8472
AMSSpecial weather statement, Aug 15, 6:18 PM EST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
718 PM EDT SAT AUG 15 2015
INZ083-152345-
DUBOIS-
718 PM EDT SAT AUG 15 2015
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT WESTERN DUBOIS
COUNTY...
AT 718 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR JASPER TO DALE...AND MOVING SOUTHWEST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
JASPER...HUNTINGBURG...HOLLAND...MILLERSPORT...DUFF...SAINT HENRY...
JOHNSBURG...IRELAND AND HUNTINGBURG AIRPORT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3845 8707 3851 8700 3849 8697 3820 8690
3820 8707
TIME...MOT...LOC 2318Z 035DEG 18KT 3840 8701 3817 8695
AMSThunderstorm Wind, Dubois
- When
- August 15, 6:50 PM EST
- Where
- Dubois County, 0.88 mi NE of Ferdinand
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 38.230, -86.860
An amateur radio operator reported that severe thunderstorm winds brought down a few trees and power poles in the area.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flood and Damaging Winds in Florida, August 15, 20151 death · $110,000 · 3 events
- Rip Current in New York, August 15, 20151 death · 1 event
- Flooding and Hail in Massachusetts, August 15, 2015$385,000 · 50 kt wind · 31 events
- Flash Flooding in New York, August 15, 2015$105,000 · 3 events
- Hail and Damaging Winds in New York, August 15, 2015$25,000 · 1.75 in hail · 4 events
- Flash Flood in New Hampshire, August 15, 2015$20,000 · 1 event
- Damaging Winds and Lightning Strikes in New York, August 15, 2015$3,000 · 50 kt wind · 10 events
- Lightning Strike in Florida, August 15, 20151 injured · 1 event
- Hail and Damaging Winds in Nebraska, August 15 to 17, 20151.75 in hail · 7 events
- Hail and Damaging Winds in New Hampshire, August 15, 201550 kt wind · 6 events
- Hail in Minnesota, August 15, 20151.5 in hail · 4 events
- Hail and Damaging Wind in New Mexico, August 15 to 16, 2015$500 · 52 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 588388.